# SDR AWXA9900342

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Condition: Failed
- Location: Left
- Part time: 37,230 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, CABIN PRESS HORN WENT OFF AT 12,500 AND CABIN WOULD NOT HOLD PRESS.  WOULD NOT RESTORE WITH STANDBY OR MAN.  REMOVED AND REPLACED AIR CYCLE MACHINE LT PACK AND AIR CONDITION RELAY CURRENT HISTORY:  ATA 21 SEVERAL WRITE-UPS IN LAST THREE DAYS, MORE HISTORY ON LT PACK.
